Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order. (English) Zbl 1197.34003

Summary: We investigate the existence of nontrivial solutions for a multi-point boundary value problem for fractional differential equations. Under certain growth conditions on the nonlinearity, several sufficient conditions for the existence of nontrivial solution are obtained by using Leray-Schauder nonlinear alternative. As an application, some examples to illustrate our results are given.


34A08 Fractional ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
45J05 Integro-ordinary differential equations
Full Text: DOI


[1] Das, S., Functional Fractional Calculus for System Identification and Controls (2008), Springer: Springer New York · Zbl 1154.26007
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Elsevier · Zbl 1092.45003
[3] Podlubny, J., Fractional Differential Equations (1999), Academic Press: Academic Press New York
[4] Ahmad, B.; Nieto, J. J., Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abstract and Applied Analysis, 2009, 1-9 (2009) · Zbl 1186.34009
[5] Ahmad, B.; Nieto, J. J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Computers and Mathematics with Applications, 58, 1838-1843 (2009) · Zbl 1205.34003
[6] Belmekki, M.; Nieto, J. J.; Rodriguez-Lopez, R., Existence of periodic solution for a nonlinear fractional differential equation, Boundary Value Problems, 2009, 1-18 (2009) · Zbl 1181.34006
[7] Chang, Y.; Nieto, J. J., Some new existence results for fractional differential inclusions with boundary conditions, Mathematical and Computer Modelling, 49, 605-609 (2009) · Zbl 1165.34313
[8] Lakshmikantham, V.; Leela, S., Nagumo-type uniqueness result for fractional differential equations, Nonlinear Analysis, 71, 2886-2889 (2009) · Zbl 1177.34003
[9] Odibat, Z.; Momani, S., A generalized differential transform method for linear partial differential equations of fractional order, Applied Mathematics Letters, 21, 194-199 (2008) · Zbl 1132.35302
[10] Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J., Linear fractional differential equations with variable coefficients, Applied Mathematics Letters, 21, 892-897 (2008) · Zbl 1152.34305
[11] Guerekata, G. M., Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear Analysis, 70, 1873-1876 (2009) · Zbl 1166.34320
[12] Li, C. F.; Luo, X. N.; Zhou, Y., Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Computers and Mathematics with Applications, 59, 1363-1375 (2010) · Zbl 1189.34014
[13] Il’in, V. A.; Moiseev, E. I., Nonlocal boundary value problem of the second kind for a Sturm Liouville operator, Differential Equations, 23, 8, 979-987 (1987) · Zbl 0668.34024
[14] Il’in, V. A.; Moiseev, E. I., Nonlocal boundary value problem of the first kind for a Sturm Liouville operator in its differential and finite difference aspects, Differential Equations, 23, 7, 803-810 (1987) · Zbl 0668.34025
[15] Guo, Y.; Ji, Y.; Zhang, J., Three positive solutions for a nonlinear \(n\) th-order \(m\)-point boundary value problem, Nonlinear Analysis, 68, 3485-3492 (2007) · Zbl 1156.34311
[16] Guo, D.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones (1988), Academic Press: Academic Press Orlando · Zbl 0661.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.